# SDR QXEA0300383

- Difficulty date: March 8, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 3,705 hours, 4,303 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DURING DAILY CHECK FOUND CRACK IN HOLE ON LEFT HAND SIDE OF AFT RUDDER.  REPAIRED IAW DHC-8 Q400 RD 8/4-55-075.
